Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 92, Issue 2,  Autumn  2024  pp. 331-348.

The nuclear dimension of extensions of commutative C-algebras by the compact operators

Authors:  Ruaridh Gardner(1) and Aaron Tikuisis (2)
Author institution: (1) Department of Mathematics and Statistics University of Ottawa 150 Louis-Pasteur Ottawa, Canada
(2) Department of Mathematics and Statistics University of Ottawa 150 Louis-Pasteur Ottawa, Canada


Summary:  Generalizing the case of the Toeplitz algebra by Brake and Winter, we prove that the nuclear dimension of a C-algebra extension of C(X) by the compact operators is equal to the dimension of X.

DOI: http://dx.doi.org/10.7900/jot.2022oct14.2418
Keywords:  nuclear C-algebras, nuclear dimension, Toeplitz algebras, Brown-Douglas-Fillmore theory

Contents   Full-Text PDF